Combinatorica

, Volume 14, Issue 2, pp 167–186

Packet routing and job-shop scheduling inO(congestion+dilation) steps

Authors

  • F. T. Leighton
    • Mathematics Department and Laboratory for Computer ScienceMassachusetts Institute of Technology
  • Bruce M. Maggs
    • School of Computer ScienceCarnegie Mellon University
  • Satish B. Rao
    • NEC Research Institute
Article

DOI: 10.1007/BF01215349

Cite this article as:
Leighton, F.T., Maggs, B.M. & Rao, S.B. Combinatorica (1994) 14: 167. doi:10.1007/BF01215349

Abstract

In this paper, we prove that there exists a schedule for routing any set of packets with edge-simple paths, on any network, inO(c+d) steps, wherec is the congestion of the paths in the network, andd is the length of the longest path. The result has applications to packet routing in parallel machines, network emulations, and job-shop scheduling.

AMS subject classification code (1991)

68 M 2068 M 1068 M 07

Copyright information

© Akadémiai Kiadó 1994